# SDR 2025F00273

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: General aviation
- Aircraft: N86VS
- Make and model: Cessna 414
- Aircraft serial: 0955
- Aircraft time: 7,633 hours, 2,544 cycles
- Engine: Cont TSIO520NB
- Engine time: 114 hours, 23 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Part number: AND101332002
- Condition: Corroded
- Location: Zone 300
- Part time: 7,633 hours, 2,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT WALKAROUND, SURFACE CORROSION WAS OBSERVED ON THE VERTICAL STABILIZER AFT SECTION. AFTER CLOSER INSPECTION SEVERE DELAMINATION WAS SEEN ON THE AFT VERTICAL SUPPORT ANGLES AND AFT STAB BULKHEAD SECTION. THE RUDDER TRIM TAB BRACKET ALSO HAD SIGNIFICANT DELAMINATION AS WELL.
